Article citationsMore>>

A. Paseka, S. Appadoo and A. Thavaneswaran, “Random Coefficient Autoregressive (RCA) Models with Nonlinear Stochastic Volatility Innovations,” Journal of Applied Statistical Science, Vol. 17, No. 3, 2010, pp. 331-349.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.